High Order Conformable Fractional Approximation by Max-Product Operators Using Convexity

  • George A. Anastassiou
Part of the Studies in Systems, Decision and Control book series (SSDC, volume 147)


Here we consider the approximation of functions by a large variety of Max-Product operators under conformable fractional differentiability and using convexity. These are positive sublinear operators. Our study relies on our general results about positive sublinear operators. We derive Jackson type inequalities under conformable fractional initial conditions and convexity. So our approach is quantitative by obtaining inequalities where their right hand sides involve the modulus of continuity of a high order conformable fractional derivative of the function under approximation. Due to the convexity assumptions our inequalities are compact and elegant with small constants. It follows Anastassiou (Conformable fractional approximations by max-Product operators using convexity, 2017, [5]).


  1. 1.
    M. Abu Hammad, R. Khalil, Abel’s formula and Wronskian for conformable fractional differential equations. Int. J. Differ. Equ. Appl. 13(3), 177–183 (2014)zbMATHGoogle Scholar
  2. 2.
    G. Anastassiou, Moments in Probability and Approximation Theory. Pitman Research Notes in Mathematics Series (Longman Group UK, New York, 1993)Google Scholar
  3. 3.
    G. Anastassiou, Approximation by Sublinear Operators (2017, submitted)Google Scholar
  4. 4.
    G. Anastassiou, Conformable Fractional Approximation by Max-Product Operators (2017, submitted)Google Scholar
  5. 5.
    G. Anastassiou, Conformable Fractional Approximations by Max-Product Operators using Convexity (2017, submitted)Google Scholar
  6. 6.
    D. Anderson, Taylor’s formula and integral inequalities for conformable fractional derivatives, in Contributions in Mathematics and Engineering, in Honor of Constantin Carathéodory (Springer, Berlin, 2016), pp. 25–43CrossRefGoogle Scholar
  7. 7.
    B. Bede, L. Coroianu, S. Gal, Approximation by Max-Product type Operators (Springer, New York, 2016)CrossRefGoogle Scholar
  8. 8.
    R. Khalil, M. Al Horani, A. Yousef, M. Sababheh, A new definition of fractional derivative. J. Comput. Appl. Math. 264, 65–70 (2014)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Department of Mathematical SciencesUniversity of MemphisMemphisUSA

Personalised recommendations